Transport equation and Cauchy problem for BV vector fields and applications
Journées équations aux dérivées partielles (2004), article no. 1, 11 p.
@article{JEDP_2004____A1_0,
     author = {Ambrosio, Luigi},
     title = {Transport equation and Cauchy problem for $BV$ vector fields and applications},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2004},
     doi = {10.5802/jedp.1},
     mrnumber = {2135356},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2004____A1_0}
}
Ambrosio, Luigi. Transport equation and Cauchy problem for $BV$ vector fields and applications. Journées équations aux dérivées partielles (2004), article  no. 1, 11 p. doi : 10.5802/jedp.1. http://www.numdam.org/item/JEDP_2004____A1_0/

[1] M.Aizenman: On vector fields as generators of flows: a counterexample to Nelson’s conjecture. Ann. Math., 107 (1978), 287–296. | MR 482853 | Zbl 0394.28012

[2] G.Alberti: Rank-one properties for derivatives of functions with bounded variation. Proc. Roy. Soc. Edinburgh Sect. A, 123 (1993), 239–274. | MR 1215412 | Zbl 0791.26008

[3] G.Alberti & L.Ambrosio: A geometric approach to monotone functions in n . Math. Z., 230 (1999), 259–316. | MR 1676726 | Zbl 0934.49025

[4] G.Alberti: Personal communication.

[5] F.J.Almgren: The theory of varifolds – A variational calculus in the large. Princeton University Press, 1972.

[6] L.Ambrosio, N.Fusco & D.Pallara: Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs, 2000. | MR 1857292 | Zbl 0957.49001

[7] L.Ambrosio: Transport equation and Cauchy problem for BV vector fields. To appear on Inventiones Math. . | MR 2096794 | Zbl 1075.35087

[8] L.Ambrosio & C.De Lellis: Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions. International Mathematical Research Notices, 41 (2003), 2205–2220. | MR 2000967 | Zbl 1061.35048

[9] L.Ambrosio, F.Bouchut & C.De Lellis: Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions. To appear on Comm. PDE, and available at http://cvgmt.sns.it. | Zbl 1072.35116

[10] L.Ambrosio, G.Crippa & S.Maniglia: Traces and fine properties of a BD class of vector fields and applications. Preprint, 2004. | Numdam | Zbl 1091.35007

[11] L.Ambrosio: Lecture Notes on transport equation and Cauchy problem for BV vector fields and applications. Available at http://cvgmt.sns.it.

[12] L.Ambrosio, N.Gigli & G.Savaré: Gradient flows in metric spaces and in the Wasserstein space of probability measures. Birkhäuser, to appear. | MR 2129498 | Zbl 02152346

[13] J.-D.Benamou & Y.Brenier: Weak solutions for the semigeostrophic equation formulated as a couples Monge-Ampere transport problem. SIAM J. Appl. Math., 58 (1998), 1450–1461. | MR 1627555 | Zbl 0915.35024

[14] F.Bouchut & F.James: One dimensional transport equation with discontinuous coefficients. Nonlinear Analysis, 32 (1998), 891–933. | MR 1618393 | Zbl 0989.35130

[15] F.Bouchut: Renormalized solutions to the Vlasov equation with coefficients of bounded variation. Arch. Rational Mech. Anal., 157 (2001), 75–90. | MR 1822415 | Zbl 0979.35032

[16] A.Bressan: An ill posed Cauchy problem for a hyperbolic system in two space dimensions. Rend. Sem. Mat. Univ. Padova, 110 (2003), 103–117. | Numdam | MR 2033003 | Zbl 05058709

[17] I.Capuzzo Dolcetta & B.Perthame: On some analogy between different approaches to first order PDE’s with nonsmooth coefficients. Adv. Math. Sci Appl., 6 (1996), 689–703. | MR 1411988 | Zbl 0865.35032

[18] A.Cellina: On uniqueness almost everywhere for monotonic differential inclusions. Nonlinear Analysis, TMA, 25 (1995), 899–903. | MR 1350714 | Zbl 0837.34023

[19] A.Cellina & M.Vornicescu: On gradient flows. Journal of Differential Equations, 145 (1998), 489–501. | MR 1620979 | Zbl 0927.37007

[20] G.-Q.Chen & H.Frid: Extended divergence-measure fields and the Euler equation of gas dynamics. Comm. Math. Phys., 236 (2003), 251–280. | MR 1981992 | Zbl 1036.35125

[21] F.Colombini & N.Lerner: Uniqueness of continuous solutions for BV vector fields. Duke Math. J., 111 (2002), 357–384. | MR 1882138 | Zbl 1017.35029

[22] F.Colombini & N.Lerner: Uniqueness of L solutions for a class of conormal BV vector fields. Preprint, 2003.

[23] F.Colombini, T.Luo & J.Rauch: Uniqueness and nonuniqueness for nonsmooth divergence-free transport. Preprint, 2003.

[24] M.Cullen & W.Gangbo: A variational approach for the 2-dimensional semi-geostrophic shallow water equations. Arch. Rational Mech. Anal., 156 (2001), 241–273. | MR 1816477 | Zbl 0985.76008

[25] M.Cullen & M.Feldman: Lagrangian solutions of semigeostrophic equations in physical space. To appear. | MR 2215268 | Zbl 1097.35004

[26] C.Dafermos: Hyperbolic conservation laws in continuum physics. Springer Verlag, 2000. | MR 1763936 | Zbl 0940.35002

[27] N.De Pauw: Non unicité des solutions bornées pour un champ de vecteurs BV en dehors d’un hyperplan. C.R. Math. Sci. Acad. Paris, 337 (2003), 249–252. | MR 2009116 | Zbl 1024.35029

[28] R.J. Di Perna & P.L.Lions: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math., 98 (1989), 511–547. | MR 1022305 | Zbl 0696.34049

[29] M.Hauray: On Liouville transport equation with potential in BV loc . (2003) Di prossima pubblicazione su Comm. in PDE.

[30] M.Hauray: On two-dimensional Hamiltonian transport equations with L loc p coefficients. (2003) Di prossima pubblicazione su Ann. Nonlinear Analysis IHP. | Numdam | Zbl 1028.35148

[31] L.V.Kantorovich: On the transfer of masses. Dokl. Akad. Nauk. SSSR, 37 (1942), 227–229.

[32] B.L.Keyfitz & H.C.Kranzer: A system of nonstrictly hyperbolic conservation laws arising in elasticity theory. Arch. Rational Mech. Anal. 1980, 72, 219–241. | MR 549642 | Zbl 0434.73019

[33] C.Le Bris & P.L.Lions: Renormalized solutions of some transport equations with partially W 1,1 velocities and applications. Annali di Matematica, 183 (2004), 97–130. | MR 2044334 | Zbl 05058532

[34] N.Lerner: Transport equations with partially BV velocities. Preprint, 2004.

[35] P.L.Lions: Sur les équations différentielles ordinaires et les équations de transport. C. R. Acad. Sci. Paris Sér. I, 326 (1998), 833–838. | MR 1648524 | Zbl 0919.34028

[36] G.Petrova & B.Popov: Linear transport equation with discontinuous coefficients. Comm. PDE, 24 (1999), 1849–1873. | MR 1708110 | Zbl 0992.35104

[37] F.Poupaud & M.Rascle: Measure solutions to the liner multidimensional transport equation with non-smooth coefficients. Comm. PDE, 22 (1997), 337–358. | MR 1434148 | Zbl 0882.35026

[38] L.C.Young: Lectures on the calculus of variations and optimal control theory, Saunders, 1969. | MR 259704 | Zbl 0177.37801